Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Schnirelmann density of the $ k$-free integers


Author: R. L. Duncan
Journal: Proc. Amer. Math. Soc. 16 (1965), 1090-1091
MSC: Primary 10.63
DOI: https://doi.org/10.1090/S0002-9939-1965-0186652-1
MathSciNet review: 0186652
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Kenneth Rogers, The Schnirelmann density of the squarefree integers, Proc. Amer. Math. Soc. 15 (1964), 515-516. MR 0163893 (29:1192)
  • [2] Eckford Cohen, An elementary estimate for the k-free integers, Bull. Amer. Math. Soc. 69 (1963), 762-765. MR 0153628 (27:3591)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.63

Retrieve articles in all journals with MSC: 10.63


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0186652-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society